Induced automorphisms of $L_3(\pi)$
Matematičeskie zametki, Tome 51 (1992) no. 2, pp. 66-71
Cet article a éte moissonné depuis la source Math-Net.Ru
@article{MZM_1992_51_2_a9,
author = {Yu. V. Muranov},
title = {Induced automorphisms of $L_3(\pi)$},
journal = {Matemati\v{c}eskie zametki},
pages = {66--71},
year = {1992},
volume = {51},
number = {2},
language = {ru},
url = {http://geodesic.mathdoc.fr/item/MZM_1992_51_2_a9/}
}
Yu. V. Muranov. Induced automorphisms of $L_3(\pi)$. Matematičeskie zametki, Tome 51 (1992) no. 2, pp. 66-71. http://geodesic.mathdoc.fr/item/MZM_1992_51_2_a9/